# SDR C2XA02CL057

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605401003
- Part serial: 1014
- Condition: Leaking
- Location: Left Wing
- Part time: 1,488 hours, 1,074 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3175 THE CREW REPORTED THE #2 HYDRAULIC SYSTEM LOW QUANITY WARNING ILLUMINATED DURING FLIGHT.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE LEFT SPEED BRAKE ACTUATOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
